# SDR FXGA201802221804

- Difficulty date: February 22, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Aircraft time: 53,141 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 412-460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACEMENT OF SHIELDS IN FWD AILERON CROSS. TO REPLACE CORRODED AND CRACKED SHIELDS IN THE FORWARD AILERON CROSS COMPARTMENT. SIX STRINGER TO FUSELAGE SHIELDS WERE FOUND DAMAGED IN THE FWD AILERON CROSS COMPARTMENT. ONE WAS BADLY CORRODED, ONE WAS SEVERELY CRACKED AND 4 OF THEM HAD CRACKS. THE 4 CRACKED ONES WILL BE STOP DRILLED AND REINSPECTED EVERY C CHECKS. THE OTHER 2 ARE BEING REPLACED. THE STOP DRILLED SHIELDS WILL BE RE-INSPECTED EVER C CHECKS. SHIELDS ARE PRESSURIZATION SEALS. SEE ACCOMPLISHMENT INSTRUCTION SECTION FOR DETAILS.
